I am a 37yo menopausal female. I have congenital osteoporosis and moderate osteoarthritis. I'm also a recovered 15-yr anorexic with moderate hypothyroidism, severe GERD with esophageal expander, heart arrhythmia, ulcerative colitis, IBS, Type II Diabetes (gestational onset), glaucoma, kidney disease, severe scoliosis with 2 double-harrington rod fusions & 5 artificial vertebrae, controlled but severe migraines, 3 herniated discs, environmental and seasonal allergies that are year-round, etc. I have no right ovary (ovarian cancer), gallbladder (severely diseased) or appendix (ruptured during removal and caused sepsis). I was on Fosamax as well as several other prescription calcium supplements, but had such a problem with my body not absorbing them. I developed so many kidney stones that I had to have surgery to have all of them removed. The urologist said my kidneys looked like a salt mine. Recently, I was told by my rheumatologist about some sort of injection that not only helps the bone regenerate but strengthens it, increases bone density and completely reverses osteoporosis in many cases. I wanted to research the drug, but I don't remember the name of it. Can anyone help me figure out what it is so I can make an informed decision about my options? Thank you in advance!
The Endocrinologist I use to see sent me for Reclast Infusions once a year. The nurse that gave me the infusion told me they used this for bone cancer patients in a higher dose. The insurance company I have now no longer pays for this treatment so I'm stuck with using once a week meds. I also have Gerd which is made worse from using this med. I'm not sure if this is the medication you are speaking of but it's worth a try by asking your doctor. The infusion is painless and it takes less than 10 mins. Good Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2010 • 1 answer
Posted 29 Jun 2011 • 1 answer
Posted 9 Aug 2011 • 5 answers
Posted 10 Jun 2016 • 1 answer
Posted 5 days ago • 1 answerFAQ by Drugs.com